Items where Subject is "Q Science > QA Mathematics (inc Computing science) > QA165 Combinatorics "

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: B | E | G | H | K | L | P | W
Number of items at this level: 15.

B

Bell, Jason and Launois, Stephane (2010) On the dimension of H-strata in quantum matrices. Algebra and Number Theory, 4 (2). pp. 175-200. (The full text of this publication is not available from this repository)

Bell, Jason and Launois, Stephane and Nguyen, N. (2009) Dimension and enumeration of primitive ideals in quantum algebras. Journal of Algebraic Combinatorics, 29 (3). pp. 269-294. ISSN 0925-9899 . (The full text of this publication is not available from this repository)

E

Evseev, Anton and Paget, Rowena E. and Wildon, Mark (2014) Character deflations and a generalization of the Murnaghan--Nakayama rule. Journal of Group Theory . (In press) (Full text available)
[img]
Preview

G

Goodearl, Ken and Launois, Stephane and Lenagan, T.H. (2011) Totally nonnegative cells and Matrix Poisson varieties. Advances in Mathematics, 226 (1). pp. 779-826. ISSN 0001-8708. (The full text of this publication is not available from this repository)

Grabowski, Jan and Launois, Stephane (2011) Quantum Cluster Algebra Structures on Quantum Grassmannians and their Quantum Schubert Cells: The Finite-type Cases. International Mathematics Research Notices (10). pp. 2230-2262. ISSN 1073-7928. (The full text of this publication is not available from this repository)

H

Hone, Andrew N.W. and Lundmark, H. and Szmigielski, J. (2009) Explicit multipeakon solutions of Novikov's cubically nonlinear integrable Camassa--Holm type equation. Dynamics of Partial Differential Equations, 6 (3). pp. 253-289. ISSN 1548-159X. (Full text available)
[img]
Preview

K

Kittler, Josef and Hojjatoleslami, Ali (1998) A weighted Combination of Classifiers Employing Shared and Distinct Representation. In: IEEE Computer Society Conference, 23 Jun 1998 - 25 Jun 1998 , Santa Barbara. (The full text of this publication is not available from this repository)

L

Launois, Stephane (2014) Graded quantum cluster algebras and an application to quantum Grassmannians. Proceedings of the London Mathematical Society, 109 (3). pp. 697-732. ISSN 0024-6115. (The full text of this publication is not available from this repository)

Launois, Stephane and Lenagan, T.H. and Rigal, L. (2008) Prime ideals in the quantum grassmanian. Selecta Mathematica - New Series, 13 (4). pp. 697-725. ISSN 1022-1824 . (Full text available)
[img]
Preview

Lemmens, Bas and Parsons, Christopher (2014) On the number of pairwise touching simplices. Involve: a journal of mathematics . (In press) (The full text of this publication is not available from this repository)

Loureiro, Ana F. (2008) Hahn's generalized problem and corresponding Appell sequences. Doctor of Philosophy (PhD) thesis, Faculty of Sciences, University of Porto. (Full text available)
[img]
Preview

Loureiro, Ana F. and Maroni, P. (2012) Polynomial sequences associated with the classical linear functionals. Numerical Algorithms, 60 (2). pp. 297-314. ISSN 1017-1398. (The full text of this publication is not available from this repository)

P

Paget, Rowena E. and Wildon, Mark (2014) Minimal and maximal constituents of twisted Foulkes characters. Arxiv . (Submitted) (Full text available)
[img]
Preview

Paget, Rowena E. and Wildon, Mark (2011) Set families and Foulkes modules. Journal of Algebraic Combinatorics, 34 (3). pp. 525-544. ISSN 0925-9899. (Full text available)
[img]
Preview

W

Woodcock, Chris F. (1986) On orthogonal latin squares. Journal of Combinatorial Theory, Series A, 43 (1). pp. 146-148. ISSN 0097-3165. (The full text of this publication is not available from this repository)

This list was generated on Sat Nov 22 07:32:06 2014 GMT.